Aa
Aa
A
A
A
Close
Avatar universal

Testosterone and Estrogen Levels taking Entecavir- ED Problems

Anybody else on here have sex issues from taking any nucs. I feel my test levels are down and Estrogen up. My erections are not what they used to be and I don't last long anymore. I'm feeling like self medicating hrt because I know doctors aren't going to give you a script unless you're extremely low. I hate estrogen pills like arimidex and aromasin. Is cialis safe to take with Entecavir? I thought about adding Cialis but the headaches and flu like symptoms can be bad at times but it works every time.
5 Responses
Sort by: Helpful Oldest Newest
Avatar universal
I guess I'm the only one that has these symptoms.
Helpful - 0
Avatar universal
i am on entecavir for about a week. erections seem fine but it has only been a week. the only side i had was the first few days i got itchy for about 2 hours after i took entecavir. After I ate I was fine. I also notice that my blood glucose has gone up with entecavir. My mother and uncle are on entecavir and their blood glucose did not raise, only my =/ . Hope you figure out your side effects of entecavir.
Helpful - 0
Avatar universal
have you checked your blood glucose level and blood pressure ? It may be related.
Helpful - 0
Avatar universal
Yes its normal
Helpful - 0
Avatar universal
I've been on Entecavir for nearly 15 months. My erections problems started a few weeks to a month after starting Entecavir. I think my estradiol levels maybe part of the problem and Entecavir made it worse.
Helpful - 0
Have an Answer?

You are reading content posted in the Hepatitis B Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.
PrEP is used by people with high risk to prevent HIV infection.
Can I get HIV from surfaces, like toilet seats?